MathSciNet Relay Station
MathSciNet bibliographic data
MR1628436 (99b:54020) 54C08 (47H04)
Yang, Gan-Shang; Yuan, George Xian-Zhi A necessary and sufficient condition for upper hemicontinuous set-valued mappings without compact-values being upper demicontinuous. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3539–3544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement